# SDR CA071217006

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 27,588 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bolt
- Part number: NAS1351C3LL6
- Condition: Backed Out
- Location: Fuel Control
- Component: Fuel Control, Woodward
- Component part number: 8978016
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, THE PILOT REPORTS NR 1 ENG RPM DROPPED TO 97 PERCENT AND HE WAS NOT ABLE TO RESTORE THE ENG TO 100 PERCENT RPM.  PROCEEDED TO MAKE AN UNSCHEDULED LANDING AT DEPARTURE AIRFIELD. UPON INVESTIGATION IT WAS FOUND THAT THE BOLT ATTACHING THE SPEED LEVER TELEFLEX CABLE TO SPEED INPUT SHAFT OF THE FCU HAD BACKED OUT COMPLETELY AND THE CABLE HAD SEPARATED FROM THE INPUT ROD. THE BOLT IN QUESTION WAS RE-USED ON AN ENGINE CHANGE THAT TOOK PLACE 33.6 HOURS PRIOR TO THIS EVENT, ON 11/28/2007. AT THAT TIME THE BOLT MET THE RUN-DOWN TORQUE REQUIREMENTS FOR SELF LOCKING HARDWARE IAW MM STANDARD PRACTICES. THE BOLT WAS REPLACED, THE ENGINE RE-RIGGED WITH NO FAULTS FOUND AND THE AC RETURNED TO SERVICE. (TC NR 20071217006)
